×

zbMATH — the first resource for mathematics

Extremal problems on Pompeiu sets. II. (English. Russian original) Zbl 0977.30012
Sb. Math. 191, No. 5, 619-632 (2000); translation from Mat. Sb. 191, No. 5, 3-16 (2000).
For part I see ibid. 189, No. 7-8, 955-976 (1998).
A solution of the local Pompeiu problem is obtained for functions with vanishing integrals over parallelepipeds lying in a fixed ball.

MSC:
30C70 Extremal problems for conformal and quasiconformal mappings, variational methods
Keywords:
Pompeiu problem
PDF BibTeX XML Cite
Full Text: DOI